# SDR DALA2019072604414

- Difficulty date: July 26, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 74,146 hours, 55,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER. LIGHTS OUT ON OVERHEAD @ ROWS 18,21,24,25. R/R BATTERIES AT B5-103 PER AMM 33-53 AND WM 33-51-12. OPS CK GOOD. (LP5926683)
